Advanced Search
Article Contents
Article Contents

Some properties of positive solutions for an integral system with the double weighted Riesz potentials

Abstract Related Papers Cited by
  • In this paper, we study some important properties of positive solutions for a nonlinear integral system. With the help of the method of moving planes in an integral form, we show that under certain integrable conditions, all of positive solutions to this system are radially symmetric and decreasing with respect to the origin. Meanwhile, using the regularity lifting lemma, which was recently introduced by Chen and Li in [1], we obtain the optimal integrable intervals and sharp asymptotic behaviors for such positive solutions, which characterize the closeness of system to some extent.
    Mathematics Subject Classification: 45G15, 45M99, 45G05, 45E10.


    \begin{equation} \\ \end{equation}
  • [1]

    W. Chen and C. Li, Methods on Nonlinear Elliptic Equations, AIMS Ser. Differ. Equ. Dyn. Syst., Vol. 4, 2010.


    C. Jin and C. Li, Qualitative analysis of some systems of equations, Calc. Var. Partial Differential Equations, 26 (2006), 447-457.doi: 10.1007/s00526-006-0013-5.


    C. Jin and C. Li, Symmetry of solutions to some systems of integral equations, Proc. Amer. Math. Soc., 134 (2006), 1661-1670.doi: 10.1090/S0002-9939-05-08411-X.


    Y. Lei and C. Li, Sharp criteria of Liouville type for some nonlinear system, Discrete Contin. Dyn. Syst., 36 (2016), 3277-3315.doi: 10.3934/dcds.2016.36.3277.


    Y. Lei, C. Li and C. Ma, Asymptotic radial symmetry and growth estimates of positive solutions to weighted Hardy-Littlewood-Sobolev system of integral equations, Calc. Var. Partial Differential Equations, 45 (2012), 43-61.doi: 10.1007/s00526-011-0450-7.


    Y. Lei and C. Ma, Asymptotic behavior for solutions of some integral equations, Comm. Pure Appl. Anal., 10 (2011), 193-207.doi: 10.3934/cpaa.2011.10.193.


    C. Li and J. Lim, The singularity analysis of solutions to some integral equations, Comm. Pure Appl. Anal., 6 (2007), 453-464.doi: 10.3934/cpaa.2007.6.453.


    C. Li and L. Ma, Uniqueness of positive bound states to schrödinger systems with critical expoents, SIAM J. Math. Anal., 40 (2008), 1049-1057.doi: 10.1137/080712301.


    E. H. Lieb and M. Loss, Analysis, 2nd edition, Graduate Studies in Mathematics, Vol.14, Amer. Math. Soc., Providence, R.I., 2001.doi: 10.1090/gsm/014.


    G. Lu and J. Zhu, Symmetry and regularity of extremals of an integral equation related to the Hardy-Sobolev inequality, Calc. Var. Partial Differential Equations, 42 (2011), 563-577.doi: 10.1007/s00526-011-0398-7.


    J. Xu, H. Wu and Z. Tan, Radial symmetry and asymptotic behaviors of positive solutions for certain nonlinear integral equations, J. Math. Anal. Appl., 427 (2015), 307-319.doi: 10.1016/j.jmaa.2015.02.043.


    Y. Zhao and Y. Lei, Asymptotic behavior of positive solutions of a nonlinear integral system, Nonlinear Anal., 75 (2012), 1989-1999.doi: 10.1016/j.na.2011.09.051.

  • 加载中

Article Metrics

HTML views() PDF downloads(176) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint